In the present article, we derive closed integral form expressions for a family of convergent Mathieu type a-series along with its alternating variants, whose terms contain incomplete H-functions, which are a notable generalization of familiar H-function. The results established herewith are very general in nature and provide an exquisite generalization of closed integral form expressions of aforementioned series whose terms contain H-function and Fox-Wright function, respectively. Next, we present some new and interesting special cases of our main results.
Jolly, Nidhi; Bansal, Manish K.; Kumar, Devendra; and Singh, Jagdev
Certain Mathieu-type Series Pertaining to Incomplete H-Functions,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
3, Article 1.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss3/1